# SDR 07FDEA02267

- Difficulty date: June 25, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 49,008 hours, 8,971 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR, NOSE GEAR LT TRUNNION FITTING FOUND CRACKED.  [07-06-07]  REPAIR CARRIED OUT AT NOSE LANDING GEAR LT TRUNNION FITTING AS PER SRM 53-  40-00   FIGURE 23 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
